# SDR FDEA201111154926

- Difficulty date: November 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BELLY NOSE SKIN PANEL DENTED.  R & R SKIN IAW SRM 51-40-21 AND IAW DWG A53611171202.
